# SDR VTZA200500096

- Difficulty date: May 31, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR27921T
- Part serial: 04274193
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 MAIN TIRE TREAD SEPARATED ON TAKEOFF CAUSING DAMAGE TO LEFT INBOARD FLAP.
